# SDR IPXA2024051065942

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,713 hours, 20,622 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 16036R0683
- Condition: Leaking
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM L1 WINDOW STARTED AT FL 380 NEAR DAYTONA BEACH. FL 210 6 PSI SQUEAL WENT AWAY. R/R L1 WINDSHIELD ASSY PER AMM 56-11-01.
